Exact averages of central values of triple product L-functions

Brooke Feigon, David Whitehouse

Research output: Contribution to journalArticle

3 Citations (Scopus)
2 Downloads (Pure)

Abstract

We obtain exact formulas for central values of triple product L-functions averaged over newforms of weight 2 and prime level. We apply these formulas to non-vanishing problems. This paper uses a period formula for the triple product L-function proved by Gross and Kudla.
Original languageEnglish
Pages (from-to)1609-1624
Number of pages16
JournalInternational Journal of Number Theory
Volume6
Issue number7
DOIs
Publication statusPublished - 2010

Cite this